Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Global results in control theory with applications to univalent functions

Authors: S. Friedland and M. Schiffer
Journal: Bull. Amer. Math. Soc. 82 (1976), 913-915
MSC (1970): Primary 49B10, 30A34
MathSciNet review: 0423148
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136,
  • 2. A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society Colloquium Publications, Vol. 35, American Mathematical Society, New York, N. Y., 1950. With a Chapter on the Region of the Derivative of a Schlicht Function by Arthur Grad. MR 0037908

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49B10, 30A34

Retrieve articles in all journals with MSC (1970): 49B10, 30A34

Additional Information